# SDR CKSA98150

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 1220, 5 ABOVE UPPER CUSP AREA.  FABRICATED STRAP FOR HOLES IN FRAME AT STA 1220 IAW COTNEY DWG D93-R44. TREATED AND PRIMED IAW 51-1-8, INSTALLED STRAP IAW COTNEY DWG D93-R44.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04948 TASK NR Y1406.
